Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some conditions for uniform convergence of integrals


Author: Emanuel Parzen
Journal: Proc. Amer. Math. Soc. 5 (1954), 55-58
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1954-0059345-1
MathSciNet review: 0059345
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. M. Graves, Theory of functions of real variables, New York, McGraw-Hill, 1946. MR 0018708 (8:319d)
  • [2] E. Parzen, On uniform convergence of families of sequences of random variables, University of California Publications in Statistics, vol. 2, 1954, to appear. MR 0061306 (15:806b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0059345-1
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society